Depression from Meridia?
Has anyone here experienced depression or feelings of sadness when on Meridia? I couldn't find depression as a side effect of Meridia, but I've definitely felt really miserable while i've been on it. I've only been on it for a week and it hasn't suppressed my appetite at all, so i'm eating as usual.
"mental" side effects i see are headache, insomnia, dizziness, anxiety, nervousness. then nausea, flu like symptoms, back pain, constipation, and even increased appetite. depression may not be listed as a side effect, but if you had a combo of the others they could make you feel like crap, leading to depression.
Meridia is a class of drug known as monoamine (serotonin and norepinephrine) re-uptake inhibitors. It falls in the same class of many anti-depressants such as Prozac. Serotonin is a chemical released in the brain after you have eaten a meal, which makes you feel full.
"The medals don't mean anything and the glory doesn't last. It's all about your happiness. The rewards are going to come, but my happiness is just loving the sport and having fun performing" ~ Jackie Joyner Kersee.